MathSciNet Relay Station
MathSciNet bibliographic data
MR2098100 (2005f:42036) 42B20 (42B25)
Martell, José María; Pérez, Carlos; Trujillo-González, Rodrigo Lack of natural weighted estimates for some singular integral operators. Trans. Amer. Math. Soc. 357 (2005), no. 1, 385–396 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement